MathSciNet Relay Station
MathSciNet bibliographic data
MR2742255 (2011m:11076) 11D79 (11E12)
Hakami, Ali H. Small zeros of quadratic forms modulo $p\sp 2$. JP J. Algebra Number Theory Appl. 17 (2010), no. 2, 141–162.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement